# SDR SWAA020357

- Difficulty date: February 14, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 63,560 hours, 69,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104791
- Part serial: 10198
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND EXTERIOR EMERGENCY EXIT LIGHTS INOP AT BOTH FWD CABIN DOORS.  REMOVED AND REPLACED BATTERY PER MM.
